News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Anyone here have vestibulitis?


 bunnylove - Sun Apr 30, 2006 9:46 pm

Hello, I just wanted to know what this was and I figured if you have/had it you'd know plenty about it, or if you're a doctor you've probably run into it somewhere down the line right? So can someone please tell me what it is?
 Shana Johnson, CNA - Mon May 01, 2006 1:46 am

User avatar Vestibulitis is a condition which causes redness and pain of the vestibule. Vestibulitis is an inflammation of this skin and the mucous secreting glands found in the skin. The mucous secreting glands are called the lesser vestibular glands. Vestibulitis may include all the area around the opening of the vagina but ismost commonly seen in the lower part.

Vulvar vestibulitis occurs in women of all ages. It can occur in women who are sexually active and also in women who have never been sexually active.
Many women with this problem have suffered physically and emotionally for months or years, have seen a number of physicians, and have tried many unsuccessful treatments in search of relief.

the symptoms are:
Severe pain with pressure (for example: biking, exercise, tight fitting clothes ).
Vaginal entry such as tampon use or intercourse.
Burning, stinging, irritation, or raw sensation within the vestibular area.
Vestibular redness
The urge to urinate frequently or suddenly
 bunnylove - Tue May 02, 2006 2:50 pm

hey thanks for the info... but somehow i feel i read those exact words somewhere else during my research of it...

Anyway, do you know how common this is? Like how often would a practicioner find this in his patients?
 bunnylove - Tue May 02, 2006 11:24 pm

also i wanted to ask if there are any good cures for this. I found out you can use 5% lidocaine and that has a good effect through long time use, but where can i get this?

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here